# SDR SIMA200309612

- Difficulty date: March 25, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14522459003
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL TWO FINDING FOUND DURING AN MBV INSPECTION, CENTER BEAM RAMP IS CORRODED AT FRAME 20.  REMOVED CORRODED CENTER BEAM RAMP AND INSTALLED NEW SERVICEABLE RAMP IAW EMB 140 SRM 51-40-02, 51-20-03. (M)
